Hello ! Your IP address is: 184.73.52.98
  select Articles: search for article title, author, and keywords
         Switch to Chinese Version select Journals: search for journal title and publisher
Subject Catagory>Natural Science>Mathematics>應用數學學報
 




To Submit Articles to the Journal

Copyright Declaration

To Subscribe the Journal

About the Journal

應用數學學報
Latest Issue: Vol.32 No.6 (2009/11)
  Other Issues:
Vol.32 No.6 (2009/11) Vol.32 No.5 (2009/09) Vol.32 No.4 (2009/07)
Vol.32 No.3 (2009/05) Vol.32 No.2 (2009/03) Vol.32 No.1 (2009/01)
Vol.31 No.6 (2008/11) Vol.31 No.5 (2008/09) Vol.31 No.4 (2008/07)
Vol.31 No.3 (2008/06) Vol.31 No.2 (2008/04) Vol.30 No.3 (2007/05)
Vol.30 No.2 (2007/03) Vol.30 No.1 (2007/01) Vol.29 No.6 (2006/11)
Vol.29 No.5 (2006/10) Vol.29 No.4 (2006/07) Vol.29 No.1 (2006/01)
Vol.28 No.4 (2005/10) Vol.28 No.3 (2005/07) Vol.28 No.2 (2005/04)
Vol.23 No.3 (2000/07) Vol.23 No.2 (2000/04) Vol.23 No.1 (2000/01)
About the Journal
Code02543079
Journal Title應用數學學報
Parallel TitleActa Mathematicae Applicatae Sinica
Title in PinyinYing Yong Shu Xue Xue Bao
ISSN0254-3079
Publishing FrequencyBi-monthly
Date of Earliest Issue1976
Date of the Last Issue
Language Chinese
Publisher LocationChina
Criterion科技引文
Publication TypeJournal
Publisher應用數學學報編輯部
City北京市
Address海澱區中關村東路55號
Web Sitehttp://www.applmath.com.cn
E-mail Addressamas@amt.ac.cn
Note原爲季刊,2006年改爲雙月刊發行。
Publishing Status
Published
CEPS Category
Subject Catagory>Natural Science>Mathematics

Home  |  About airiti Inc. |  Copyright Policy |  Privacy Policy |  Contact Us |  Download Adobe Reader
© 2003-2014 by airiti Inc. All Rights Reserved.